Franklin

Tokyo journal of mathematics.

Other records:
Other Title:
Journal of mathematics
Publication:
Tokyo : Kinokuniya Book Store Co., c1978-
Format/Description:
Journal/Periodical
v. ; 28 cm.
Semiannual
Vol. 1, no. 1 (July 1978)-
Subjects:
Mathematics -- Periodicals.
Notes:
Title from cover.
Published for the Departments of Mathematics of Gakushuin University, Keio University, Sophia University, Tokyo Metropolitan University, Tsuda College, and Waseda University.
ISSN:
0387-3870
OCLC:
4602814
Loading...
Location Notes Your Loan Policy
Description Status Barcode Your Loan Policy